MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 30IN 3-0 D/A V-4; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 30IN 3-0 D/A V-4; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number X926H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent.Note: events reported in 2210968-2020-03828, 2210968-2020-03829 and add the report number for the new file.It was reported that the ¿needle pulling off suture issue occurred three time this week¿ when did the issue occur; in the package/ during dispensing (before use on patient/during actual suturing (use on patient)? procedure name initial procedure date the event occurred.Lot number device return status/follow up.To date, the device has not been returned.If the device or further details are received, a supplemental medwatch will be received.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the needle pulled of the suture.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 05/11/2020.Corrected h10 comment reported in the initial mw: note: events reported in 2210968-2020-03829, 2210968-2020-03834 and 2210968-2020-03837.

Brand Name
EB EXC GRN 30IN 3-0 D/A V-4
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10044032
Report Number2210968-2020-03834
Device Sequence Number11729322
Product Code GAT
UDI-Device Identifier10705031058330
UDI-Public10705031058330
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX926H
Device Catalogue NumberX926H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date05/11/2020
Patient Sequence Number1